Cymbalta 60 Side Effects (Page 2)

29 Replies Updated



Conversation Starter

Mary Lee Says:



I have been taking Cymbalta for 6 yrs. along with Wellbutrin(150mg.)

could it cause sores in my mouth?

could it cause my hands to shake once in a while?



Showing Replies 21 - 29 of 29 RSS Feed


Previous Page     Page of 2     Sorted By:
21
MrsRobbinson Says:
via mobile

Dear Bubbles, I cried the day I had to stop taking my Cymbalta..... but, sadly it caused these very firm acne like places on my face. I was on 30mg. And switched right back to Lexapro no problems of withdrawal (for anyone wondering) . Great for my pain.... but not good for my skin, still in the process of getting skin better, the day I stopped though....it started to improve Shame, because I actually hung my cane up for a while. Hope this helps anyone that needed some info. Also, I thought it might be my Adderral, but no...... Cymbalta was the culprit.

REPLYSHAREREPORT
Was this helpful?      0  
22
Julia Says:
via mobile

Re: Bubbles (# 20)

Hi! THANK YOU THANK YOU FOR POSTING THAT U GOT SCALP BLISTERS! I stopped taking it as soon as I found out that was a side affect! I have been off it for almost two weeks and still getting blisters all over my scalp and horrible Itching!!! It worked great for pain! HOW LONG WILL THIS TAKE TO GO AWAY?! REALLY IS SCARY AND THOUGHT MAYBE I HAD THE SHINGLES! THIS DRUG IS NOT WORTH IT!

REPLYSHAREREPORT
Was this helpful?      0  
23
Lissa Says:
via mobile

Has anyone else had severe as abdominal pain with duloxotine? I am on 120mg for 3 months and have been hospital three times with severe abdominal pain. The Hospital keeps sending me home with stronger morphine as they do not know what's wrong with me. The morphine doesn't help. The hospital did a lot of tests, ct scans, ect, then gave up.

REPLYSHAREREPORT
Was this helpful?      0  
24
MrsRobbinson Says:
via mobile

Yes.... it can cause sores in your mouth which “ could “ possibly be thrush.
This drug worked WONDERS for my pain..... but about 8/9 months in my face had a horrific rash from this medicine ( the insert does state it as one of the side effects ) I have been off for about 2 &1/2 months and my face is still a disgusting looking mess !!! I hated to have to stop taking it because it seemed to work so well, but my husband brought me to my pshycologist in the end...... because I became mentally manic, didn’t sleep, face was falling apart, I was making some really “not myself” decisions, and more that I don’t even remember. If you tolerate this med. then it can be a miracle , but you have to watch yourself AND symptoms on your body VERY closely .. the minute something doesn’t feel right.....go, RUN, to your doctor so it doesn’t progress out of control !! Hope this helps..... but most definetly causes sores on body, face, thrush in the mouth.....

REPLYSHAREREPORT
Was this helpful?      0  
25
Hunk Says:

I took Cymbalta for seven days. I woke up and couldn't urinate very much. I went to doctor the next day. I am in the lucky 1-2% of men who suffers the side effects of Cymbalta affecting my prostate and bladder. It has gotten progressively worse, I have a catheter 24/7, which has been changed out 3x already. I have been cystoscoped and found to have an inflamed bladder and enlarged prostate. I have to wait another three weeks for the urodynamics test to rule out other problems. I don't believe in coincidences. Cymbalta is the culprit and I am the victim.


REPLYSHAREREPORT
Was this helpful?      0  
26
Sandy Says:
via mobile

I have been on cymbalta for about 2 months now. I have had so many strange weird things going on with my body. From a severe case of dry mouth, sores in my mouth, severe teeth clenching, unusual breakouts on my face, to constant itching all over my body. The skin on my face has also turned a weird color. I have constipation, dark weird smelling urine. I also noticed my mood is starting to be all over the place. The worst part of all, is that my issue with constant pain, hasn't improved at all. My face, hands, ankles are all puffy, and I don't look like myself right now. I'm having issues with sleeping, and I noticed my eye lids are twitching. I have to also include the fact that I dont ever remember having any type of reaction to any other meds I've taken in my life. I now look and feel worse than ever. The Drs response to all of this? He basically made it seem like this was all pretty much in my head, and told me to continue taking the cymbalta.

I was also on lyrica, but I decided to stop taking it to try and see which meds were causing all these symptoms. Now I'm worried about the side effects I will have getting off the cymbal ta. This same Dr refused to give me any type of pain meds, because he's worried about the "addiction" crisis going on. The sad thing about this is, is that those who have a major addiction issue, buy them illegally off the street. Somehow patients who do need them can't get them, because of the dealers who are selling them. This whole thing has been like a nightmare for me. My advice to others, stay away from cymbalta!!!

REPLYSHAREREPORT
Was this helpful?      0  
27
Danny Says:
via mobile

Re: claire (# 7)

I have only been on cymbalta 30 mg 1 a day my sugar has went over 300 my head itches like crazy have pimple like bumps in my scalp this is crazy can't really focus on anything please help

REPLYSHAREREPORT
Was this helpful?      0  
28
Clancy Says:
via mobile

Be careful what you take with it. I had already had been taking strong pain meds with it and they had to increase the dose. Then serotonin syndrome set in. After two ER trips they took me off 60 mg a day and gave me some other meds to get me through withdrawals. I could not be still and when he tested my reflexes in the knee I almost jumped off the table.

The I had high temps for a week and after another Er trip landed in the hospital.

REPLYSHAREREPORT
Was this helpful?      0  
29
Lynniepoo Says:
via mobile

Re: Deborah (# 5)

You are soo right, WHO IS RESPOSIBLE FOR ALL WE SUFFER FROM MEDS, ALSO WHY DO THE DOCTORS ALWAYS SAY. NO,NO ITS NOT THE MED DOING IT. YOU HAVE TO RESEARCH AND RESEARCH YOURSELF TO FIND YOUR OWN ANSWERS THESE DAYS. Get off of it. My bowels shut down from it, and my friend got liver disease from it. It almost killed my cousin.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 2 of 2     Reply

< Prev Page


More Discussions:

Cymbalta Side Effects Not Going Away
I have been taking 60 mg. of duloxetine once a day, in the evening for depression and diabetic neuropathy mainly. I have... 2 replies
cymbalta side effects horrible
Cymbalta is a horrible drug the side effects are horrible. It makes you have all of the side effects it says. Every sing... 2 replies
CYMBALTA SIDE EFFECTS
SIDE EFFECTS WILL GO AWAY AFTER A WEEK OR SO I TAKE THIS MEDICATION FOR JOINT PAIN AND IT MADE ME SICK IN THE BEGINING. ... 2 replies
cymbalta side-effects
was just put on Cymbalta 30 mg and on d 6. supposed to star 60 mg tomorrow, but just can't do it. the side-effects I... 1 reply
Side effects from stopping cymbalta
Help I'm on day 8 of going off cymbalta and I'm in so much pain I can't sleep my side hurts and I'm so d... 6 replies
cymbalta withdrawal side effects
Any one else go off of cymbalta and experience muscle/leg cramps? I'm on day 7 of going off and since day 5 I've... 1 reply
cymbalta Too Many bad side effects
I Have Had Severe Depression & Anxiety Most Of My Life, It Is Definitely A Daily Battle I Fight Everyday.. I Wanted ... 6 replies
Problematic side effects on Cymbalta??!!
I was placed on 30mg to start, with progressive increases monthly....at first wk on this dose, noticed itching & hiv... 2 replies
Are these normal Cymbalta side effects?
I've been on Cymbalta 60mg for my Rheumatoid Arthritis and chronic back pain. It took a few weeks to get over the in... 8 replies
what to do for cymbalta withdrawal side effects
Ihave been on cymbalta for 10 years. I tried to taper off but the side effects were like the worse flu I have ever had. ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA